DSpace О системе DSpace DSpace
 

Repository KhNMU >
Кафедри >
Кафедра пропедевтики внутрішньої медицини № 1, основ біоетики та біобезпеки >
Наукові роботи молодих вчених. Кафедра пропедевтики внутрішньої медицини № 1, основ біоетики та біобезпеки >

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://repo.knmu.edu.ua/handle/123456789/11277

Название: Sensory Neural Hearing Loss In Case Of Hyperbilirubinemia And Intake Of Antimalarial Drug (Quinine) In Adult Patient
Авторы: Sharma, Sarika
Honchar, Oleksii
Гончарь, Алексей Владимирович
Гончарь, Олексій Володимирович
Дата публикации: 12-Ноя-2015
Библиографическое описание: Sharma S. Sensory Neural Hearing Loss In Case Of Hyperbilirubinemia And Intake Of Antimalarial Drug (Quinine) In Adult Patient / S. Sharma // Diagnostical methods in internal medicine and their ethical aspects : 5th Scientific Students’ Conference, Kharkiv, 12th of November 2015 : abstract book. – Kharkiv : KhNMU, 2015. – Р. 55–56.
Аннотация: Introduction: The auditory pathway is one of the most susceptible parts of Central Nervous System to virulent agents. The criteria for sensory neural hearing loss (SNHL) is hearing loss of 30 dB. The patients with severe hyperbilirubinemia and receipients of anti-malarial drugs may be more susceptible to SNHL. SNHL may have multiple etiologies, for example damage to vestibulocochlear cranial nerve, hair cells of organ of corti of inner ear and central processing centres of brain. Ototoxic effects of anti-malarial drug like Quinone (prescribed as prophylactic measure) may also have attributed or contributed to SNHL. Case report: A 19 yr. old female presented with symptoms like icteric skin and sclerae, upper epigastric pain, fatigue, malaise.Upon ultrasonography it was revealed that the patient has hepatomegaly, mild splenomegaly and the gall bladder had an edematous wall.These along with the lab findings supported the diagnosis for hyperbilirubinemia secondary to acute viral hepatitis. The patient was treated for viral hepatitis and hyperbilirubinemia. Also the patient was prescribed Quinone drug as a prophylaxis for malaria due to severely effected liver. The patient then in 5 days started complaining for of signs of hearing loss along with tinnitus and was followed up by certified audiologist. The patient presented with more than 90 dB audiometric threshold in the right ear representing profound hearing loss and 40-60 dB audiometric threshold representing moderate hearing loss over a period of 2 days and tinnitus in the left ear. She was diagnosed with SNHL along with tinnitus in left ear impairing normal hearing in left ear and causing permanent deafness in the right ear.The patient also revealed that she had mild tinnitus 1 month before the hopitalisation but it diminished soon. Conclusion: Over the years the ototoxic effects of anti-malarial drugs like quinone have been reported. Reports of asssociation of hyperbilirubinemia and sensorineural hearing have been reported too but the incidence is oberved rarely and mostly in infants. The patient needs to be treated based on clinical judgment by a certified audiologist. The physicians must carefully watch out for progression of ototoxic effects of Quinone given during prophylaxis as well as treatment and the hearing levels should be examined in patients with severe hyperbilirubinemia as well. Both factors are known to be associated with SNHL and are contraindicative for patients with any signs of tinnitus or hearing problems.
URI: http://repo.knmu.edu.ua/handle/123456789/11277
Располагается в коллекциях:Наукові роботи молодих вчених. Кафедра пропедевтики внутрішньої медицини № 1, основ біоетики та біобезпеки

Файлы этого ресурса:

Файл Описание РазмерФормат
Sharma_gr.4.docx3,31 kBMicrosoft Word XMLПросмотреть/Открыть


Этот ресурс защищен исходным авторским правом

View Statistics

Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2005 MIT and Hewlett-Packard - Обратная связь